# SDR AALA202107295362

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 17,822 hours, 8,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Filler
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD TRAILING EDGE FLAP , TRAILING EDGE FILLER CRACKED AND DISBONDED 109 INCHES FROM THE INBOARD EDGE. REPAIRED FLAP PER EA 329040A.
